On infinite words and dimension raising homomorphisms
Fundamenta Mathematicae, Tome 129 (1988) no. 3, pp. 211-214
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_129_3_211_214,
author = {R. Hunter},
title = {On infinite words and dimension raising homomorphisms},
journal = {Fundamenta Mathematicae},
pages = {211--214},
year = {1988},
volume = {129},
number = {3},
doi = {10.4064/fm-129-3-211-214},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-129-3-211-214/}
}
R. Hunter. On infinite words and dimension raising homomorphisms. Fundamenta Mathematicae, Tome 129 (1988) no. 3, pp. 211-214. doi: 10.4064/fm-129-3-211-214
Cité par Sources :